# SDR USAA2014062000004

- Difficulty date: June 17, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 21,613 hours, 2,926 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546WGEN
- Part serial: R529C
- Condition: Faulty
- Location: Apu Bay
- Part time: 57,703 hours, 8,089 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER EXTERNAL AIR DISCONNECTED TURNED APU BLEED ON & SMOKE FILLED COCKPIT & CABIN. EYE IRRITATION WAS EXPERIENCED.  R & R THE APU.  THE LT & RT CONDENSERS, REHEATER, ACM'S & HEAT EXCHANGERS WERE ALSO R & R DUE TO CONTAMINATION.
